Proofs in Satisfiability Modulo Theories

Proofs in Satisfiability Modulo Theories” by Clark Barrett, Leonardo de Moura, and Pascal Fontaine. In All about Proofs, Proofs for All, vol. 55 of Mathematical Logic and Foundations, (David Delahaye and Bruno Woltzenlogel Paleo, eds.), (London, UK), Jan. 2015, pp. 23-44.

BibTeX entry:

   author = {Clark Barrett and Leonardo de Moura and Pascal Fontaine},
   editor = {David Delahaye and Woltzenlogel Paleo, Bruno},
   title = {Proofs in Satisfiability Modulo Theories},
   booktitle = {All about Proofs, Proofs for All},
   series = {Mathematical Logic and Foundations},
   volume = {55},
   pages = {23--44},
   publisher = {College Publications},
   address = {London, UK},
   month = jan,
   year = {2015},
   isbn = {978-1-84890-166-7},
   url = {}

(This webpage was created with bibtex2web.)